... but it wasnt doing nothing i was desperate for sleep and the pain wasnt doing better i took a dose of 300 mil. and it didnt do nothing 3 hours later i took 150 mil. hrs later im up cant sleep no pain sweating bad having a chest pain but went away dizzy and i feel like vomiting what should i do?
Stop abusing the med. You can take up to 400 mg a day. Tramadol isn't like other pain meds but keeps trying to use it the same way. I've found the only way it works is if you take it on a regular basis. It won't help if you take it when you have severe pain. It has to be able to prevent the pain. Taking more then 100 mg isn't going to help any better. I take 100 mg every 6 hrs and I have some relief that way. The side effects you're having will go away as the drug decreases in your system. Don't take any more until you feel better.
Don't abuse Tramadol unless you are ready to have a seizure! You lower your seizure threshold every time you take more than what was prescribed. I'm really quite surprised that you didn't have one after taking 300mgs of the stuff.
You need to talk to your doc if you can't take Tram as prescribed, as kaismama has said, you need to tell your doctor they aren't strong enough, but you may just be labeled as a drug-seeker, it's worth a shot if you have pain that isn't being touched by 300mgs of Tramadol!
If you've a good rapport with your doctor than bring this subject up to her/him.
Hi, i know how it feels when you have severe pain that you can get rid of. Desperation can make you do dangerous things. I've been there, i understand the frustration. However, like the other ladies have said, Tramadol is best taken as prescribed, usually 100mg 4 x a day (for the 50mg immediate release capsules). If you take it regularly throughout the day, on a daily basis, you should notice that your pain becomes much more manageable. I'm hoping you are feeling better now after the overdose?? You can take Paracetamol &/or Ibuprofen alongside Tramadol if you need extra help every now and then (as long as you don't have problems taking these medications). I hope you are feeling better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2010 • 1 answer
I have sever neuropathy caused by having diabetes. I have been on Darvon and Tramidol 4 times a day?
Posted 3 Sep 2010 • 1 answer
Posted 20 Feb 2011 • 6 answers
Posted 22 Jul 2013 • 3 answers
Posted 4 Jun 2017 • 2 answers